EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Catalog Number |
314-13-33 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/13/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(d10) concomitant devices: 300-62-02 - stmlss humeral comp integrip, cage, sz 2: (b)(6) 310-61-53 - stmlss humeral head 53mm x 20mm x beta: (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that the patient underwent an initial stemless total shoulder replacement on the right side.Subsequently, the patient experienced aseptic glenoid loosening.As a result, approximately 1.5 years after initial replacement, the patient underwent a right shoulder revision.No further impact to the patient was reported.No other information is available.
Additional Manufacturer Narrative
The revision reported may be the result of the glenoid loosening as reported.However, the failure cannot be confirmed as no relevant clinical information, images, or radiographs were provided.Potential contributions of manufacturing, patient, or user-related issues to the event cannot be determined from the reported information.B3: corrected.H6: corrected component, and investigation clinical codes.